# SDR FDEA202105231364

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 98,588 hours, 31,776 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 311N513718
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON O/B LOWER FLEXABLE FAIRING CLOSEOUT PANEL IS CRACKED ABOVE EXHAUST NOZZLE REMOVED AND REPLACED PANEL PER DWG # 311N5137
